# SDR AU000488

- Difficulty date: June 16, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Beech 70
- Engine: Lyc IGSO480A1E6
- Propeller: Hartzl HCB3Z302
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 508102101
- Condition: Failed
- Location: Landing Gear Act
- Component: Landing Gear Act
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR MOTOR DRIVESHAFT AND GEAR TEETH STRIPPED.
